Got a Shot to Correct Something Else and My Plaque Psoriasis Went Away

I have had plaque psoriasis for 6 years on the bottom of my feet. My feet used to bleed and crack it got so bad, I had to get FMLA on some workdays because I could not walk. I went to numerous dermatologist’s who used to give me all types of creams with no luck. I use a mechanical Ped egg to grind off all the dead tissue. I took a 3 month science study trying a new cream which only worked a little.

Then it happened. I bought a new pair of Sketcher walkers and I developed a bad staff infection on the top of my feet due to am allergic reaction. My PA at Fort Knox clinic gave me a 40mg shot of the steroid Kenalog. 5 days later I had no psoriasis on the bottom of my feet I jumped up and down for joy. But 4 months later it returned. I had moved to AZ and went to the new clinic and told my new PA there my story and she gave me a Kenolog 60 mg and said it should last about 5-6 months. Amen it worked 5 days later it was gone. 5 months later it returned on one foot, went and got a shot at 6 months and its gone again. I am not going to take the pills they all want you to take this is my fix and I am sticking with it

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The PlaquePsoriasis.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

View Comments (3)
  • RichardF moderator
    2 years ago

    Glad you found some relief stonefinder1. Psoriasis on the bottoms of the feet (and also often palms of the hands) is called palmoplantar psoriasis. This article from our editorial team goes into more details: https://plaquepsoriasis.com/symptoms-affect-body/hands-feet-palm-sole/.

    It is actually not that surprising that a steroid helped. Many of the creams used for psoriasis, including hydrocortisone, are topical steroids. One thing to be concerned about in using steroids for psoriasis is referred to as rebound or a worsening of symptoms once the treatment is discontinued or wears off. This article from one of our contributors looks at the rebound effect in relation to steroids: https://plaquepsoriasis.com/living/psoriasis-rebound/. This effect can be mitigated through tapering. Your doctor may be able to give you more information on this.

    Hoping you have continued success in keeping clear. Best, Richard (PlaquePsoriasis.com Team)

  • CathyD moderator
    2 years ago

    Hi stonefinder1!

    Thank you so much for sharing your story with us. I’m sorry to read about your plaque psoriasis on your feet – I had this quite badly too when I was younger so I can really sympathise with the struggle!! It’s great to hear that you have found something that brings you relief – I hope this continues! 🙂

    Best,
    CathyD

  • Iceonfire
    2 years ago

    So glad you found your “fix”. I have had psoriasis since I was 10. It only has gotten progressively worse. I am now 64 and had it over 75-80 % of my body including my finger and toe nails. I have tried every lotion, potion, shot, lights, etc. over the years (never tried a biologic because of the myriad of side effects). I finally decided to quit smoking, and my Dr. gave me a prescription for Chantix. Within 2 weeks of starting to take it, my psoriasis is completely gone.

  • Poll